Bulletin of the American Mathematical Society

Alexandroff and Hopf on Topology

A. W. Tucker

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 42, Number 11 (1936), 782-784.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183499379

Citation

Tucker, A. W. Alexandroff and Hopf on Topology. Bull. Amer. Math. Soc. 42 (1936), no. 11, 782--784. https://projecteuclid.org/euclid.bams/1183499379


Export citation